# SDR DALA2016042703533

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 62,036 hours, 20,248 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD LOWER T/E SKIN PANEL CRACKED, OTBD OF THE INBD FLAP TRACK.  PERFORMED BONDED REPAIR AS REQUIRED REF: SRM.  INSTALLED FASTENERS, BRACKET IAW BAC DWG, REV K.
